# SDR REXA2025081900823

- Difficulty date: July 22, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 39,741 hours, 28,632 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Part number: 601R134002
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND R/H AILERON SIDE BEARING LUGS LABELED ""D"" AND ""E"" TO BE PREVIOUSLY OVERSIZED.  COMPLIED WITH MHIRJ REO 690-57-61-412 REV -- DATED 2025-08-15."
